# SDR DALA2016011900505

- Difficulty date: January 18, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 53,022 hours, 24,104 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL DUMMY Y503.2 AT FWD GALLEY AREA BETWEEN FRAME 12 TO FRAME 16.  REPLACED RAIL DUMMY Y503.2 IAW SRM 51-72-11.
